Jump to content

maria411

Member Since 04 Jul 2011
Offline Last Active Yesterday, 04:06 AM

Posts I've Made

In Topic: Accutane

18 November 2011 - 02:39 PM

No - the side effects have been similar.  Fatigue, dry skin and lips, but I had some more muscle soreness this time around - I was on the highest dose ever 80mg a day and I am less than 60kg.  You can read my blog to see my experience this time around.

In Topic: Accutane

14 November 2011 - 08:45 PM

This is my third time on Accutane 19, 26 and now 33 years of age.  So it did not cure me but my acne reduced in severity with each course.  I finish my third course of Accutane in 2 days and I am once again as clear as can be.  I hope it is my last course but who knows.

In Topic: The Cost Of Accutane

14 November 2011 - 01:26 PM

No kidding - I just wanted to record the costs so people who want to try Accutane get an idea of time and cost involved.  But its my third round of Tane in 14 years and once again I am as clear as can be.  I hope I wont be dealing with Acne when I am 40!

In Topic: Accutane Tiredness

06 November 2011 - 08:59 AM

I am on Week 19 of Accutane and I have experienced fatigue throughout my treatment.  Some days were worse than others where I just needed to sleep more and others where I felt normal.  It is side effect of the treatment but it is work it - I am approaching my final week and I am 100% clear.

In Topic: Oh My Accutane

19 October 2011 - 12:54 PM

You are going to do so well on Accutane, and you made the right decision to take this medication.  You have mild to moderate but persistent acne - you will be amazed how clear your skin will be and how much time and money you will save in the long run.  Good luck!